# SDR AALA20100109ORD01

- Difficulty date: January 9, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 71,306 hours, 38,029 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ORD - DURING CLIMBOUT RIGHT ENGINE GENERATOR FAILED AND AIR CONDITIONING LOCKOUT LIGHT ILLUMINATED.  EMERGENCY DECLARED, RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE CONSTANT SPEED DRIVE AND RIGHT ENGINE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
